Nortriptyline and sex

Sorry i know this is personal but nortriptyline is causing me a lot of problems in the bedroom :smiley:

Is anyone else having any trouble?

Are you a guy?

It hasn’t affected me that way but then as a female I suppose it wouldn’t…I am assuming this would more affect the males???..

Seemed to affect me. I seem to have gotten used to it, though.

same here… no desire anymore :roll:

Yeah, I took it for 9 months. It definitely has some sexual side effects. I think a lot of anti-depressants do unfortunately.

jamie when did you stop the topamax? how are you feeling off of it? are you trying anything else?

Sarah, I am still using Topamax. I stopped taking Nortriptyline a long time ago.

I am hopeful that I’ll be able to get off the Topamax, and I’m doing quite well on it at the moment, but I haven’t been at a point where I felt I could risk coming off of it to “see what happens” so to speak.

oops I mixed up the meds- how long have you been on topamax? has it helped you pretty consistently the whole time you have been on it? Do you have any balance/walking issues and has it helped with that?

I’ve been on the topamax for about a year and yes it has helped me greatly with imbalance issues. My issues were mostly MDDS-style rocking that seemed to be brought on by migraines. The topamax definitely helped suppress both the rocking and the migraines, though I have to work to avoid other migraine triggers, which for me seem to be mainly intense anger, lack of sleep, and flat-screen monitor PWM flicker which I’ve talked aobut in other posts.

If I avoid those 3 things I seem to do really well. I don’t know how well I would do if I went off the topamax.

yes it affects me slightly. My Dr said it’s common :smiley:

Boy, that’s a lot of “Me too.”

Perhaps the subject line should have been, “Nortriptaline OR sex”